EconPapers    
Economics at your fingertips  
 

On the optimality of interest-bearing reserves in economies of overlapping generations

Scott Freeman and Joseph Haslag ()

No 9328, Working Papers from Federal Reserve Bank of Dallas

Keywords: Econometrics (search for similar items in EconPapers)
Pages: 26 pages
Date: 1993, Revised 1993
Note: Published as: Freeman, Scott and Joseph Haslag (1996), "On the Optimality of Interest-Bearing Reserves in Economies of Overlapping Generations," European Journal of Political Economy 7 (3): 557-565.
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://dallasfed.org/assets/documents/research/papers/1993/wp9328.pdf (application/pdf)

Related works:
Journal Article: On the optimality of interest-bearing reserves in economies of overlapping generations (*) (1996)
Journal Article: On the Optimality of Interest-Bearing Reserves in Economies of Overlapping Generations (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:feddwp:9328

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Working Papers from Federal Reserve Bank of Dallas Contact information at EDIRC.
Bibliographic data for series maintained by Amy Chapman ().

 
Page updated 2020-02-24
Handle: RePEc:fip:feddwp:9328